MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC
Lot Number 5251163
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the tubing was removed and infusion set detached while the patient was sleeping.The site location was patient's leg and the pump was clipped on her bra.The infusion had been in use for 3 days.Reportedly, the patient was at home and she did not realize when it fell apart.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Her blood glucose level was 286 mg/dl and weight was (b)(6) lbs at the time of reporting.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/6 PCC
MDR Report Key8606954
Report Number3003442380-2019-00720
Device Sequence Number19375573
Product Code FPA
UDI-Device Identifier05705244006492
UDI-Public05705244006492
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2021
Device Lot Number5251163
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/14/2019
Patient Sequence Number1